|does Combivir cause weight loss?
Jan 21, 2012
Hi Dr. Henry,
You are doing such an excellent job and keeping us informed about every thing, i cannot thank you enough. My question is i am taking Combivir and nevirapine, i have a cd4 count of 399 it is climbing slowly and my viral load is undetectable. my only problem is weight loss! could it be the meds? i was told by some one that Combivir causes weight loss, is that true?
-Positive and Interested
| Response from Dr. Henry
Combivir can cause fat loss (lipoatrophy) and sometimes weight loss from loss of appetite/nausea in some patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.